# SDR GTIA021223

- Difficulty date: October 18, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DENT XRS 240 RIGHT OUTBOARD FLAP REQUIRES REPAIR.  REMOVED DAMAGE SKIN AREA.  INSTALLED FLAP SKIN REPAIR.  (M)
